# SDR AALA20040532

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD  EMERGENCY FLOOR LIGHTING FLICKERING IN AFT CABIN.  REPAIRED BROKEN WIRE IN AFT FUSELAGE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (CLOSED)
